I'm so tired all the time. I'm sure it makes my depression worse as I feel guilty for never having the energy to get things done. Blood tests show nothing wrong. Think it could be the AD's I take, Venlafaxine. Anyone else had experience of this on this med? Exercise improves my mood, but leave me feeling wiped out. How do I get doctor to understand how disabling constant tireness is???
Hi am on the same ADs ... I tend to take them at night, as find that helps a bit. Also the less exercise I do the more tired I feel, so as tired as I am going for a walk etc actually helps my energy levels. Also find I need to make sure I drink enough water and eat a good balanced diet.
I am never sure if it is the medication, the fact I need to do more, or the reason I am on the ADs that makes me tired, but agree with you how horrible it is.
madmouse only walking the dog these days. Only 34 and feel like an old woman with bad hips/back after about an hour.
Keziahhopes I used to take them at night, but found it REALLY hard to get up in the morning. Might try again though. Like you say, difficult to know if its the meds, depression or something else (like having a 6 month old!!) that causes it. I'm sure I'd cope with the mental stuff better if I felt better physically. Its a vicious circle